# SDR AU010023

- Difficulty date: January 15, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE ACTUATOR ATTACHMENT LUGS CRACKED. FOUND USING VISUAL AND CONFIRMED USING NDI.
